Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 73, NWS Tallahassee, FL

September 17, 2020Lee County, Georgia

NWS Tallahassee, FL issued this river flood warning at Sep 17, 2020, 12:31 AM EDT for Lee County, Georgia. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Sep 17, 2020, 12:31 AM EDT (04:31 UTC)
Expired
Sep 19, 2020, 10:05 AM EDT
In force
58 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Moderate

County Lee County, GA

The radar

The Ft Rucker radar (KEOX), 119 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1). The gauge peaked at 11.63 ft at Sep 20, 2020, 10:00 AM EDT.

actionminormoderate5101509/1709/1809/1909/20
Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

162 
WGUS42 KTAE 170431
FLWTAE

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Tallahassee FL
1231 AM EDT Thu Sep 17 2020

...The National Weather Service in Tallahassee FL has issued a Flood 
Warning for the following rivers in Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued early this morning at 330 AM EDT.

&&


GAC177-170730-
/O.NEW.KTAE.FL.W.0073.200917T0431Z-200917T0728Z/
/DSNG1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1231 AM EDT Thu Sep 17 2020

The National Weather Service in Tallahassee has issued a

* Flood Warning for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* For early this morning.
* At 11:45 PM EDT Wednesday the stage was 5.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning and continue rising to a crest of 19.5 feet 
  Sunday evening.
* Impact...At 20.5 feet, Water will rise into cabins, flood yards, 
  and flood homes on Century Road. Homes in both Dawson and Leesburg 
  along the creek will suffer major damage.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$
8 follow-up statements
220 
WGUS82 KTAE 170459
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
1259 AM EDT Thu Sep 17 2020

...The Flood Warning is extended for the following rivers in 
Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 100 PM EDT.

&&


GAC177-171700-
/O.EXT.KTAE.FL.W.0073.000000T0000Z-000000T0000Z/
/DSNG1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1259 AM EDT Thu Sep 17 2020

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until further notice.
* At 11:45 PM EDT Wednesday the stage was 5.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow morning and continue rising to a crest of 19.5 feet 
  Sunday evening.
* Impact...At 20.5 feet, Water will rise into cabins, flood yards, 
  and flood homes on Century Road. Homes in both Dawson and Leesburg 
  along the creek will suffer major damage.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$
546 
WGUS82 KTAE 170724
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
324 AM EDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 330 PM EDT.

&&


GAC177-171930-
/O.CON.KTAE.FL.W.0073.000000T0000Z-000000T0000Z/
/DSNG1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
324 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until further notice.
* At 2:45 AM EDT Thursday the stage was 6.6 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning and continue rising to a crest of 18.4 feet 
  Sunday evening.
* Impact...At 20.5 feet, Water will rise into cabins, flood yards, 
  and flood homes on Century Road. Homes in both Dawson and Leesburg 
  along the creek will suffer major damage.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$
518 
WGUS82 KTAE 171527
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
1127 AM EDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1130 PM EDT.

&&


GAC177-180330-
/O.CON.KTAE.FL.W.0073.000000T0000Z-000000T0000Z/
/DSNG1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1127 AM EDT Thu Sep 17 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until further notice.
* At 10:45 AM EDT Thursday the stage was 8.7 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 19.5 feet Sunday evening. It will 
  then fall below flood stage early Tuesday morning.
* Impact...At 20.5 feet, Water will rise into cabins, flood yards, 
  and flood homes on Century Road. Homes in both Dawson and Leesburg 
  along the creek will suffer major damage.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$

DH
828 
WGUS82 KTAE 172113
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
513 PM EDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 515 AM EDT.

&&


GAC177-180915-
/O.EXT.KTAE.FL.W.0073.000000T0000Z-200922T1618Z/
/DSNG1.2.ER.200918T2248Z.200920T1800Z.200922T0417Z.NO/
513 PM EDT Thu Sep 17 2020

...The Flood Warning is now in effect until early Tuesday 
afternoon...

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until Tuesday afternoon.
* At 4:45 PM EDT Thursday the stage was 9.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 16.1 feet early Sunday afternoon. 
  It will then fall below flood stage early Tuesday morning.
* Impact...At 16.0 feet, Private dwelling on the right bank near the 
  bridge will begin to flood. Several homes along the Lower 
  Kinchafoonee Road area will experience significant flooding.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$
743 
WGUS82 KTAE 180153 RRA
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
953 PM EDT Thu Sep 17 2020

...The Flood Warning continues for the following rivers in Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 1000 AM EDT.

&&


GAC177-181400-
/O.EXT.KTAE.FL.W.0073.000000T0000Z-200922T0508Z/
/DSNG1.1.ER.200919T0000Z.200920T0600Z.200921T1708Z.NO/
953 PM EDT Thu Sep 17 2020

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until late Monday night.
* At 8:45 PM EDT Thursday the stage was 10.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  tomorrow evening to a crest of 15.1 feet early Sunday morning. It 
  will then fall below flood stage early Monday afternoon.
* Impact...At 16.0 feet, Private dwelling on the right bank near the 
  bridge will begin to flood. Several homes along the Lower 
  Kinchafoonee Road area will experience significant flooding.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$
356 
WGUS82 KTAE 181359
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
959 AM EDT Fri Sep 18 2020

...The Flood Warning continues for the following rivers in Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1000 PM EDT.

&&


GAC177-190200-
/O.EXT.KTAE.FL.W.0073.000000T0000Z-200922T0200Z/
/DSNG1.1.ER.200919T0730Z.200920T1200Z.200921T1400Z.NO/
959 AM EDT Fri Sep 18 2020

...The Flood Warning is now in effect until late Monday evening...

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until Monday evening.
* At 9:45 AM EDT Friday the stage was 11.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 14.2 feet Sunday morning. It will then fall 
  below flood stage late Monday morning.
* Impact...At 13.0 feet, Minor flooding begins at Dawson. Flooding 
  may also affect areas downstream near Leesburg.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$
536 
WGUS82 KTAE 190149
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
949 PM EDT Fri Sep 18 2020

...The Flood Warning continues for the following rivers in Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

For the Kinchafoonee Creek...including Preston (SR 41), 11 E Of 
Dawson At Pinewood Rd In Lee County...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday morning at 1000 AM EDT.

&&


GAC177-191400-
/O.CON.KTAE.FL.W.0073.000000T0000Z-200922T0200Z/
/DSNG1.1.ER.200919T0730Z.200920T1200Z.200921T1400Z.NO/
949 PM EDT Fri Sep 18 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* Until Monday evening.
* At 8:45 PM EDT Friday the stage was 11.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Sunday morning to a crest of 13.6 feet Sunday afternoon. It will 
  then fall below flood stage Monday morning.
* Impact...At 13.0 feet, Minor flooding begins at Dawson. Flooding 
  may also affect areas downstream near Leesburg.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$
352 
WGUS82 KTAE 191405
FLSTAE

Flood Statement
National Weather Service Tallahassee FL
1005 AM EDT Sat Sep 19 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County affecting Lee County.

GAC177-191515-
/O.CAN.KTAE.FL.W.0073.000000T0000Z-200919T1405Z/
/DSNG1.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
1005 AM EDT Sat Sep 19 2020

...The Flood Warning for the Kinchafoonee Creek near 11 E Of Dawson 
At Pinewood Rd In Lee County has been cancelled...

The Flood Warning is cancelled for
  the Kinchafoonee Creek near 11 E Of Dawson At Pinewood Rd In Lee 
  County.
* At 8:45 AM EDT Saturday the stage was 11.0 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to fall to 5.2 feet Thursday 
  morning.


&&

LAT...LON 3192 8434 3180 8419 3162 8415 3162 8420
      3174 8426 3184 8434

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Sep 16, 11:26 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 16, 11:26 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1126 PM EDT Wed Sep 16 2020

.UPDATE...

Sally has been downgraded to a tropical depression and all
tropical storm warnings have been discontinued. The flash flood
watch remains as well as several flash flood warnings. These flash
flood warnings will transition to aerial flood warnings as the
night progresses where rain has stopped but runoff and impacts
from heavy rainfall remain. Kept high rain chances overnight as
Sally continues northeast and rainbands develop off the Gulf and
move inland.

&&

.PREV DISCUSSION [653 PM EDT]...

.NEAR [Through Thursday]...

The track of Sally will move to the northeast across southeast
Alabama tonight and then across central Georgia on Thursday. While
Sally will continue to weaken at it moves further inland, we will
still experience impacts across our forecast area. The main impacts
tonight will be possible tropical storm force winds, mainly in gusts
for the zones still under tropical storm warnings. Isolated
tornadoes in the rain bands will also be possible and the threat has
been expanded further eastward to include all counties in our CWA
until 7 pm EDT.

However, the greatest concern for tonight and on Thursday will be
ongoing flooding with the threat for additional flooding from very
heavy downpours. A Flash Flood Watch continues in effect for most of
the western half of our GA zones, SE AL, and our Florida counties
from Leon and Wakulla westward through Thursday morning. For a
list of active watches, warnings, and advisories, please scroll to
the bottom of this discussion product. PoPs will be likely to
categorical (70-90%) tonight and Thursday but will begin to taper
off from west to east during the day on Thursday.

.SHORT TERM [Thursday Night Through Friday Night]...

The remnants of Sally will pick up forward speed and get absorbed
in a cold front as it passes through the Carolina's on Friday. This
front is forecast to move into at least the northern portion of our
CWA Friday/Friday night with rain chances diminishing from north to
south.

.LONG TERM [Saturday Through Wednesday]...

The aforementioned cold front is forecast to continue to press
southward and through our forecast area by Saturday with a cooler
fall like airmass filtering in from behind. However, rain chances may
continue as models show an overrunning event setting up with
northeast flow in the lower levels and southwest winds aloft.
Highs through the period will mostly be in the 70s with lows
dropping into the upper 50s to lower 60s Sunday night into early
next week.

.AVIATION...
[Through 00Z Friday]

Outer bands from TS Sally are impacting the eastern terminals,
while an area of heavy rain near Sally's core is creeping along
just north and west of DHN. Rain should continue at those sites
for much of the period, especially at DHN and ABY, where IFR
vsbys/cigs are possible with gusty winds. Winds turn southwesterly
by tmrw as MVFR conds mostly prevail outside of rain. A PROB30
for TSRA and 4SM were also included for all terminals at the end
of the cycle.

.MARINE...

Hurricane Sally has moved inland but continues to generate
dangerous seas across the northeast Gulf of Mexico. Winds will
gradually diminish but seas will likely remain elevated at
advisory levels across the western waters through Thursday night.
Winds and seas are expected to be below headline criteria Friday
through Saturday before ramping up to at least cautionary levels
by Sunday as the gradient tightens up across the waters behind a
cold front.

.FIRE WEATHER...

No fire weather concerns.

.HYDROLOGY...

With widespread rains from Hurricane Sally, many of our rivers
will likely rise towards flood stage through this week and into
next week. Currently, warnings are issued for the Choctawhatchee
at Bruce, Pea at Ariton and Shoal at Mossy Head. Expect more rises
into flood in these basins and additional basins with time.

Upgraded the coastal flood advisory to a storm surge warning for
2-4 ft surge at the coast in Walton and Bay counties. Further
along the coast, no changes needed with 1-3 feet still expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  85  71  83  69 /  90  80  40  40  10
Panama City   76  84  73  84  72 /  90  70  40  30  20
Dothan        71  80  68  80  67 /  90  80  40  30  10
Albany        73  82  71  80  69 /  90  90  40  40  10
Valdosta      73  84  71  82  69 /  80  90  40  40  10
Cross City    74  86  74  85  71 /  70  80  50  50  20
Apalachicola  77  85  74  84  72 /  90  80  40  40  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 8 PM EDT Thursday for Coastal Dixie-
     Coastal Franklin-Coastal Wakulla.

     Flash Flood Watch until 8 AM EDT /7 AM CDT/ Thursday for Calhoun-
     Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
     Coastal Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
     Jackson-Leon-Liberty-North Walton-South Walton-Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ Thursday for
     Coastal Bay-Coastal Gulf-South Walton.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
     Coastal Bay-Coastal Gulf-South Walton.

     Coastal Flood Warning until 2 PM EDT Thursday for Coastal
     Jefferson-Coastal Taylor.

     Coastal Flood Advisory from 2 PM to 8 PM EDT Thursday for
     Coastal Jefferson-Coastal Taylor.

GA...Flash Flood Watch until 8 AM EDT Thursday for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
     Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
     Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.

AL...Flash Flood Watch until 7 AM CDT Thursday for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Flash Flood Watch until 8 AM EDT /7 AM CDT/ Thursday for Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Mexico Beach to Apalachicola FL out
     20 NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM.

     Small Craft Advisory until 2 PM EDT /1 PM CDT/ Thursday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

UPDATE...Scholl
NEAR TERM...Barry
SHORT TERM...Barry
LONG TERM...Barry
AVIATION...IG
MARINE...Barry
FIRE WEATHER...Barry
HYDROLOGY...Barry

In the hours before

Local storm report, Sep 16, 6:50 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     STORM SURGE      HIGHLAND VIEW           29.84N 85.32W
09/16/2020                   GMZ752             FL   PUBLIC

            REPORTS OF WATER OVER THE ROADWAY ON 98 NEAR
            PORT ST JOE.

&&

RH
Local storm report, Sep 16, 8:27 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HEAVY RAIN       3 SW BELLWOOD           31.14N 85.83W
09/16/2020  E14.00 INCH      GENEVA             AL   TRAINED SPOTTER

&&

MCD
Local storm report, Sep 16, 8:44 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
844 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TORNADO          3 NE MORVEN             30.98N 83.46W
09/16/2020                   BROOKS             GA   TRAINED SPOTTER

&&

MCD
Local storm report, Sep 16, 11:39 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1139 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     NON-TSTM WND DMG 3 SW SOUTHWEST GA REGIO 31.50N 84.24W
09/16/2020                   DOUGHERTY          GA   LAW ENFORCEMENT

            TREE DOWN.

&&

CJM
Local storm report, Sep 16, 11:44 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1144 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 E ALBANY              31.58N 84.16W
09/16/2020                   DOUGHERTY          GA   LAW ENFORCEMENT

            AT LEAST 10 ROADS CLOSED DUE TO FLOODING.

&&

CJM
Local storm report, Sep 16, 11:52 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1152 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      GENEVA                  31.04N 85.88W
09/16/2020                   GENEVA             AL   EMERGENCY MNGR

            ALL ROADS AND BRIDGES IN GENEVA COUNTY
            CLOSED DUE TO FLOODING.

&&

CJM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 10:18 PM EDTAreal Flood WarningTAEBaker, Colquitt, Early, Miller, Mitchell12 hr
Sep 16, 11:29 PM EDTAreal Flood WarningTAESeminole11 hr
Sep 16, 11:38 PM EDTAreal Flood WarningTAEGrady, Thomas11 hr
Sep 17, 12:28 AM EDTRiver Flood WarningTAETerrell, Webster34 hr
Sep 17, 2:17 AM EDTAreal Flood WarningTAECalhoun, Clay, Dougherty, Early, Lee, Quitman and 2 more8 hr
Sep 17, 2:36 AM EDTAreal Flood WarningTAEColquitt, Tift, Worth8 hr
Sep 17, 2:48 AM EDTAreal Flood WarningTAEBen Hill, Berrien, Cook, Irwin, Tift, Turner7 hr
Sep 17, 3:31 AM EDTAreal Flood WarningTAEDecatur, Miller, Seminole7 hr
Sep 17, 11:53 AM EDTRiver Flood WarningTAEDougherty22 hr
Sep 17, 1:22 PM EDTRiver Flood WarningTAELee50 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.